The distribution of the indefinitely increasing zeros of polynomials with alternate coefficients

Authors

  • Boško S. Tomić University Belgrade, Serbia
Abstract views: 146

Abstract

Not available.

Downloads

References

Tomić, Boško S. The asymptotic relations for the indefinitely increasing zeros of polynomials with alternate coefficients. Anal. Numér. Théor. Approx. 15 (1986), no. 1, pp. 81-93, MR0870683.

Tomić, Boško S. La distribution des zéros croissant indéfiniment des polynômes à coefficients positifs. (French) Acad. Roy. Belg. Bull. Cl. Sci. (5) 50 1964, pp. 1151-1173, MR0178119.

Downloads

Published

1986-08-01

Issue

Section

Articles

How to Cite

Tomić, B. S. (1986). The distribution of the indefinitely increasing zeros of polynomials with alternate coefficients. Anal. Numér. Théor. Approx., 15(2), 173-189. https://ictp.acad.ro/jnaat/journal/article/view/1986-vol15-no2-art13